UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem Journal article
Applied Mathematics and Computation, 2014,Volume: 247,Page: 675-688
Authors:  Kou K.I.;  Morais J.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/13
Asymptotic Behaviour  Bochner-minlos Theorem  Positive Definitely Measure  Quaternion Linear Canonical Transform  Quaternionic Analysis  
Support vector machine adapted Tikhonov regularization method to solve Dirichlet problem Journal article
Applied Mathematics and Computation, 2014,Volume: 245,Page: 509-519
Authors:  Mo Y.;  Qian T.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Dirichlet Problem  Gaussian Rkhs  Reproducing Kernel  Sobolev Space  Support Vector Machine  Tikhonov Regularization  
On some generalizations of an Ostrowski-Grüss type integral inequality Journal article
Applied Mathematics and Computation, 2014,Volume: 229,Page: 239-244
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Error Bound  Numerical Integration  Ostrowski-grüss Inequality